# SDR DXTA200702034

- Difficulty date: March 17, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N915QS
- Make and model: Cessna 750
- Aircraft serial: 7500015
- Aircraft time: 6,954 hours, 4,207 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING, BRAKE PEDALS FELT MUSHY NEEDED TO USE MORE BRAKE PEDAL THAN NORMAL.  PERFORMED POWER BRAKE AND ANTISKID SYSTEM BLEEDING ON EACH BRAKE ASSEMBLY IN ACCORDANCE WITH TASK 32-42-00-721 OF THE CE750 MM LEAK CHECK GOOD.
